Cart (Loading....) | Create Account
Close category search window

On the fractional weight of distinct binary n -tuples (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

It is shown that the fractionpof ones in theMnpositions ofMdistinct binaryn-tuples satisfies the inequality begin{equation} h(p) geq (l/n) log_2 M end{equation} whereh(p) = - p log_2 p - (1 - p) log_2 (1 - p)is the binary entropy function. This inequality, which simplifies the derivation of the distance property of the Justesen codes, is proved using an elegant information-theoretic argument due to Kriz.

Published in:

Information Theory, IEEE Transactions on  (Volume:20 ,  Issue: 1 )

Date of Publication:

Jan 1974

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.